# SDR UPS02239165

- Difficulty date: August 14, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: #4 Kruegar Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIVET PULLED THROUGH ANTI-ICE SKIN AT #4 KRUEGER FLAP AT 8TH BAY O/B     SKIN REPAIRED IAW SRM ADDENDUM EO # B727-5750-3082
